Ӧ�ø���ͳ�� 2009, 25(5) 513-518 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(172KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
��������
����ȫ����Լ��
���Թ���
��Ԫ����ģ��.
���������������
���a��
PubMed
Article by
����ȫ����Լ���¶�Ԫ����ģ�����Թ��ƵĿ�������
���a��
�㽭���̴�ѧͳ������ѧѧԺ
ժҪ�� �����о��˶�Ԫ����ģ�͵�δ֪�����ܲ���ȫ����Լ��$\mbox{tr}
(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$ʱ���Թ��ƵĿ�����������.
�������,
�����о���Լ��$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq
\sigma^2$��$N$�ͷ����ĵ�$\Theta_1$�����Թ��ƵĿ������Ե�Ӱ��.
��Ҫ���������������ͬ�IJ���ȫ����Լ������$\mbox{tr}(\Theta-\Theta_1)'
N(\Theta-\Theta_1)\leq\sigma^2$��$\mbox{tr}(\Theta-\Theta_2)'
N(\Theta-\Theta_2)\leq\sigma^2$ ��,
��$\Theta_1$��$\Theta_2$����һ���Ĺ�ϵʱ,
�������������Թ���������ͬ��.
�ؼ����� ��������   ����ȫ����Լ��   ���Թ���   ��Ԫ����ģ��.  
Admissibility of Linear Estimators in Multivariate\\Linear Models with Respect to an Incomplete\\Ellipsoidal Restriction
Wu Jianhong
College of Statistics and Mathematics, Zhejiang Gongshang University
Abstract: This paper studies the admissibility of
linear estimators in multivariate linear models with respect to an
incomplete ellipsoidal restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$.
Specifically, we study the influence of the matrix $N$ and
$\Theta_1$ which is the center of a restricted set to the
admissibility of linear estimators in multivariate linear models
with respect to the incomplete ellipsoidal restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$. The
main results show that the class of admissible linear estimators
with the restriction
$\mbox{tr}(\Theta-\Theta_1)'N(\Theta-\Theta_1)\leq\sigma^2$ is the
same as the one with the restriction
$\mbox{tr}(\Theta-\Theta_2)'N(\Theta-\Theta_2)\leq\sigma^2$ for
$\Theta_1$ and $\Theta_2$ with certain relationship.
Keywords: Admissibility   incomplete ellipsoidal restriction   linear estimators   multivariate linear models.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  
DOI:
������Ŀ:

ͨѶ����: ���a��
���߼��:
����Email:

�ο����ף�
�������������
1��������,�����, ������, ����Ƽ.�������ģ���лع�ϵ�������Թ��ƵĿ�������[J]. Ӧ�ø���ͳ��, 2007,23(3): 254-264
2���, ������.���Ի��ģ�Ͳ����IJ��������׷ֽ����[J]. Ӧ�ø���ͳ��, 2008,24(3): 289-296

Copyright by Ӧ�ø���ͳ��